ADVERTISEMENT

Q. I am taking Ginette 35. Are there any side effects?

Answered by
Dr. Charu Bansal
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 13, 2020 and last reviewed on: Sep 19, 2020

Hi doctor,

I am a 22-year-old female, and I am taking Ginette 35 for acne treatment. What are the side effects? Will it affect my future pregnancy? Are there any chances of breast cancer?

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I understood your problem. Ginette 35 is a combination of Cyproterone acetate, and Ethinyl estradiol is an oral contraceptive used to treat pimples associated with polycystic ovarian disease and hirsutism. It is a perfect drug for acne treatment if indicated.

But is associated with many side effects like other contraceptives are:

1. Nausea or vomiting.

2. Headache or migraine.

3. Weight gain.

4. Menstrual spotting.

5. Depression.

6. Breast tenderness and engorgement.

Regarding your concern for future pregnancies, it may take a few months to get back to the previous periodic menstrual fluctuations; until that time, it may be challenging to get pregnant. But once it is normalized, one can conceive naturally. Besides this, these drugs can increase breast cancer risk if taken on a long-term basis. So, I will advise you to self examine your breasts and take regular check-ups while on treatment. Stay healthy. Thanks.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Why is there excessive heat in my body with burning sensation in foot?

.. in the feet may be because of nerve damage, also called neuropathy. In most people with neuropathy, the leg nerves get damaged first. Damaged nerve fibers are more likely to be overactive and misfire, thereby sending the pain signal to the brain e...   Read full

Is it safe to take oral contraceptive pill?

Combined oral contraceptive pill (COCP) is absolutely safe for her ... If it has been less than 15 days, she can wait till 15 days from last pill for periods to come...   Read full

Why should we avoid oral contraceptive pills after 40 years?

But, it increases the risk of CVS diseases if taken in oral contraceptive pills ... And, they say that oral contraceptive pills should be avoided after 40 years because of CVS complications ......   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»
Nighttime Skin Routine for Clear Skin
A skin that gets all the attention during the day requires a chance to repair, rejuvenate and replenish from day damage ...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.